# SDR CA101111004

- Difficulty date: November 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 11,335 hours
- Engine: Pwa PT6A41
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Part number: 10191004911
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON LOWER AFT ENGINE COWL P/N 101-910011-601.  THE DUCTS P/N 101-910049-11 WERE FOUND CRACKED.
